# SDR SWAA2021050587643

- Difficulty date: May 28, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 72,388 hours, 42,311 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Bent
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB FWD LOWER SLIDING SEAL UPPER EDGE BENT IN. / REMOVED AND REPLACED LEFT HORIZONTAL STAB FWD LOWER SLIDING SEAL PER AMM 53-31-31
